# SDR UPS05845053

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS ARE SLOW TO DISARM WHEN ACTIVATED.  REMOVED AND REPLACED EMERG BATTERY AND RELAY UNIT SYS OPS CHECK NORMAL PER MM 33-50-01-2 PARA 2,4 & 5.
